# SDR ASAA2017110122398

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,677 hours, 22,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Failed
- Location: L1 Door Guide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN.  ACFT GROUNDED.  REMOVED DAMAGED UPPER GUIDE ARM PIN IAW AMM 52-11-21-000-802. INSTALLED A NEW UPPER GUIDE ARM PIN AND HARDWARE IAW AMM 52-11-21-400-802.  PERFORMED TEST ON L1 DOOR. OPENED AND CLOSED NORMAL.
